# SDR HALA2010031400113

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 58139
- Aircraft time: 30,444 hours, 5,827 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CAPT ADI SKY-GRD CIRCLE GOES BLACK INTERMITTENTLY.  NOT VERIFIED,TROUBLESHOT PER FIM 34-22-00 FIG 101.  NO DEFECTS NOTED.  PERFORMED OPS TEST IAW MM 34-22-03, OK FOR SERVICE.  PERFORMED MCDP TEST 40 IAW 22-10-01,TESTED PASSED.
